# SDR SWAA2019110138429

- Difficulty date: October 15, 2019
- Submitted: November 1, 2019
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32458
- Aircraft time: 40,914 hours, 24,510 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A8127
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT. BILGE R/H SIDE SUPPORT ZEE CHANNEL CORRODED BETWEEN BS. 767 TO BS. 787. / R&R ZEE CHANNEL PER SRM AND DWG.
